# SDR LR7A2016020800761

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,393 hours, 32,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 3486265R
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND THE RT OUTER WING REAR SPAR STIFFENER AT OWS 173 CRACKED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH 51-70.
